Toufik Mansour

Showing 29 publications

2011

Packing a binary pattern in compositions

Ragnar Freij, Toufik Mansour
Journal of Combinatorics. Vol. 2 (1), p. 111-138
Journal article
2010

Some recursive formulas for Selberg-type integrals

Sergio Iguri, Toufik Mansour
Journal of Physics A: Mathematical and Theoretical. Vol. 43 (6)
Journal article
2005

Enumerating permutations avoiding a pair of Babson-Steingrimsson patterns

Anders Claesson, Toufik Mansour
Ars Combinatoria. Vol. 77, p. 17-31
Journal article
2005

Finite automata and pattern avoidance in words

Petter Brändén, Toufik Mansour
Journal of Combinatorial Theory - Series A. Vol. 110 (1), p. 127-145
Journal article
2005

Simultaneous avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Ars Combinatoria. Vol. 75, p. 267-288
Journal article
2005

Linear recurrences and Chebyshev polynomials

Sergey Kitaev, Toufik Mansour
Fibonacci Quarterly. Vol. 43 (3), p. 256-261
Journal article
2005

On multi-avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Ars Combinatoria. Vol. 76, p. 321-350
Journal article
2003

Average norms of polynomials

Toufik Mansour
Preprint
2003

Packing patterns into words

Alexander Burstein, Toufik Mansour
Preprint
2003

On avoidance of numbered polyomino patterns

Sergey Kitaev, Toufik Mansour, Antoine Vella
Preprint
2003

The problem of the pawns

Sergey Kitaev, Toufik Mansour
Preprint
2003

Finite automata and pattern avoidance in words

Petter Brändén, Toufik Mansour
Preprint
2002

Counting occurrences of a pattern of type (1,2) or (2,1) in permutations

Anders Claesson, Toufik Mansour
Preprint
2002

Linear recurrences and Chebyshev polynomials

Sergey Kitaev, Toufik Mansour
Preprint
2002

The Peano curve and counting occurrences of some patterns

Sergey Kitaev, Toufik Mansour
Preprint
2002

Inequalities for Weierstrass products

Toufik Mansour
Preprint
2002

On multi-avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Preprint
2002

231-avoiding involutions and Fibonacci numbers

Eric S. Egge, Toufik Mansour
Preprint
2002

Simultaneous avoidance of generalized patterns

Sergey Kitaev, Toufik Mansour
Preprint
2002

Partially ordered generalized patterns and k-ary words

Sergey Kitaev, Toufik Mansour
Preprint
2002

Restricted 132-Dumont permutations

Toufik Mansour
Preprint
2002

Permutations avoiding a pair of patterns of type (1,2) or (2,1)

Anders Claesson, Toufik Mansour
Preprint

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Toufik Mansour participates, but you have to be logged in as a Chalmers employee to see them.